I just started this month as well and I had no noticable side effect...CM fine no moodier thatn usual did have some cramping one night when I had a drink but decided may or may not have been due to clomid. I have heard headaches and moodiness. Best of luck and super sticky baby dust
This upcoming cycle will be my 4rd Clomid cycle. I find the moodiness to come in little "bursts". I can really work myself up over something, then an hour later I'm fine again and feeling stupid for blowing up.
Ths first month during my tww DH said he hoped I wasn't pregnant, because if this was what 9 months was going to be like, he couldn't take it. So I guess I was pretty bad. Now that I realize what's happening, I can try to control it a little better.
I have not had weight gain or headaches. A little bit of nauseousness, but not bad. Also, it seems to have made my clycles longer by a couple of days? Not nice when you have very regular cycles, and then the month comes when you find you're 2 days late, and you convince yourself that this is your month.
I don't think I had any side effects either, although I am sure my DH would try and blame my mood on it but I just think you are generally a little more moody then just because you are trying harder to conceive.
What I can tell you thought is I have never suffered from AF cramping and on Clomid well my flow was a lot more and come O I had the most incredible pain, I actually didn't have it the first month on Clomid but the other 5 were really painful. I have had kidney stones in the past and I will certainly say this gave kidney stones a run for their money.
I wish you well though, it seems it effect everyone differently.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.